# SDR HEEA979170

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8591X
- Make and model: Bell 206L-3
- Aircraft serial: 51495
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 066305401
- Condition: Malfunction
- Location: Cockpit
- Component: KI250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DH AUDIO TIMER GOES OFF TOO FAST.
